# SDR IPXA1B65813

- Difficulty date: March 7, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1920-2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, BULK CARGO COMPT STA 1920 TO 2160 RBL 31" FLOOR PANEL SUPPORT SURFACE FOUND CORRODED.     CORROSION REMOVED AND REPROTECTED AS PER SRM 51-10-02 & SRM 51-20-01. ORG: 0.050" BLENDED DEPTH 0.002" WIDTH: 0.6" LENGTH: 3" WITHIN SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMITS REV.17.
